RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tolmachev, N A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:336
Abstract pages:1154
Full texts:545
References:60
E-mail:

http://www.mathnet.ru/eng/person20040
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/343640

Publications in Math-Net.Ru
1998
1. N. A. Tolmachev, “On the smoothness and singularity of invariant measures and transition probabilities of infinite-dimensional diffusions”, Teor. Veroyatnost. i Primenen., 43:4 (1998),  798–808  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:4 (1999), 655–664  isi
1993
2. N. A. Tolmachev, “A property of distributions of diffusion processes”, Mat. Zametki, 54:3 (1993),  106–113  mathnet  mathscinet  zmath; Math. Notes, 54:3 (1993), 946–950  isi

2008
3. V. I. Bogachev, A. M. Raigorodskii, A. B. Skopenkov, N. A. Tolmachev, “Студенческие олимпиады и межкафедральный семинар на мехмате Московского государственного университета”, Mat. Pros., Ser. 3, 12 (2008),  205–222  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020